Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/21529
Title: Semiparametric transformation models with time-varying coefficients for recurrent and terminal events
Authors: Zhao, X 
Zhou, J
Sun, L
Keywords: Counting process
Estimating equation
Marginal model
Model checking
Recurrent events
Terminal event
Time-varying coefficients
Issue Date: 2011
Publisher: Wiley-Blackwell
Source: Biometrics, 2011, v. 67, no. 2, p. 404-414 How to cite?
Journal: Biometrics 
Abstract: In this article, we propose a family of semiparametric transformation models with time-varying coefficients for recurrent event data in the presence of a terminal event such as death. The new model offers great flexibility in formulating the effects of covariates on the mean functions of the recurrent events among survivors at a given time. For the inference on the proposed models, a class of estimating equations is developed and asymptotic properties of the resulting estimators are established. In addition, a lack-of-fit test is provided for assessing the adequacy of the model, and some tests are presented for investigating whether or not covariate effects vary with time. The finite-sample behavior of the proposed methods is examined through Monte Carlo simulation studies, and an application to a bladder cancer study is also illustrated.
URI: http://hdl.handle.net/10397/21529
DOI: 10.1111/j.1541-0420.2010.01458.x
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

15
Last Week
0
Last month
1
Citations as of Oct 19, 2017

WEB OF SCIENCETM
Citations

15
Last Week
0
Last month
1
Citations as of Sep 29, 2017

Page view(s)

51
Last Week
2
Last month
Checked on Oct 23, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.